I am 34 years old and am suffering from Psoriasis past 27 years. when I was 17 yrs old i started feeling tired and fatigued all the time but I ignored it. I then started having neck/shoulder muscular pain since I was 25yr old. I was not as intense and hence the doc prescribed painn killers and asked me to do some basic excercises. But my pain kept increasing and spreding to lower part of my shoulder and neck/shoulder pain started getting intense. The pain spread to my upper arms and upper part of my chest and then eventually to my jaw which is the worst pain that I have experienced. I used to take almost 6 painkillers a day. I also had disturbed/less sleep most of the time and hence I started watching a lot of TV in the night. My thighs were very fatigued and I had to crawl up the stairs most of the time. Sometimes if I get some sleep in the afternoon I would feel very fresh and this would also reduce my fatigue(but not always). Strangely I would be completely OK some days and completely fatigued and in pain some days. I have tried orthpedic surgeons, physio therapy, chiropractors, yoga, physical training but nothing has seemed to work for me. Lately one of my docs prescribed Lyrica which changed my life. My chronic fatigue had reduced by 60% and pain had also reduced. After months of incerasing the dosage I have now reached 450mg of Lyrica and also 30 mg of Cymbalta every day. These medicines are advertised for fibromyalgia. I am ok these days but I do get fatigued on and off and get some pain. But if I miss/forget any dose I get very fatigued and get unbearable pain ..just like before.
I knwo this is not a permanent solution so I wanted to reach out to people to know if there is any hope for me and if there is any conventional or alternative treatment that can cure me or atleast control this. Pls contact me at email@example.com if you have any suggestions for me with subject of - 'treatment'. Thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?